How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 7586
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I've had this tattoo two years now and it was

Customer Question

I've had this tattoo for almost two years now and it was done in a very professional shop. A few months ago I noticed a few bumps on one spot of it and now it's full blow broke out on part of the tattoo. The spot is fully raised up or almost swelled looking
and the texture is very bumpy/bubbly. It itches like crazy and even sort of hurts to press on it (very minor pain) im going to send a picture as well. What could this be...?
Submitted: 2 years ago.
Category: Dermatology
Customer: replied 2 years ago.
Also a few more areas of the tattoos have bumps throughout it
Expert:  Dr Uzair replied 2 years ago.
Hi and thanks for the query.
It is difficult to judge precisely what this is since the lesion is covered by the tattoo. However, the presentation and the history goes in favor of dermatitis (eczema), specially because it is on the flexor or volar surface of the forearm, a site commonly affected by dermatitis. This can be contact dermatitis and seems unrelated to the tattoo. If this were because of the pigment or ink used for the tattoo it would have presented much sooner.
I would suggest that you have this examined under a magnifying glass by a Dermatologist for a proper evaluation. The treatment is fairly simple and mostly consists of avoiding the trigger (perfumes, clothing, sun light, soap etc.) and applying steroid topical applications such as Betnovate ointment twice or thrice a day.
Hope this helps.
Please do leave a positive rating for the service.
Best wishes.
Customer: replied 2 years ago.
What causes eczema...?
Expert:  Dr Uzair replied 2 years ago.
Allergies, irritation of skin, auto immune conditions etc.
It is inflammation of the skin.
please do leave a positive rating.
Best wishes.